MAUDE Adverse Event Report: MEDTRONIC MEXICO AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION
Model Number ATLS04
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a autolog one source pack, it was reported that the connector of the blood collection bag came loose during use.The customers stated that the patient lost around 300ml of blood.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that the leak occurred during the third cycle.The bowl or tubing was not re-seated/reinstalled/replaced.The customer did not notice the fill (fluid) level of the reservoir, holding, saline, and waste bag at the time of the issue.A transfusion was not required as a result of this leak.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG ONE SOURCE PACK
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20289607
Report Number9612164-2024-04334
Device Sequence Number7995886
Product Code CAC
UDI-Device Identifier00643169108349
UDI-Public00643169108349
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2025
Device Model NumberATLS04
Device Catalogue NumberATLS04
Device Lot Number0228295885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight60 KG